Parametrized Borsuk-Ulam theorems.
Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 275-285
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
imverse image of zero-section, Borsuk-Ulam theorem, vector-bundles, odd map, Stiefel-Whitney classes, Whitney polynomial, sphere bundles
@article{CMH_1988__63_4_140122,
author = {Albrecht Dold},
title = {Parametrized {Borsuk-Ulam} theorems.},
journal = {Commentarii mathematici Helvetici},
pages = {275--285},
year = {1988},
volume = {63},
number = {4},
zbl = {0651.55002},
url = {http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140122/}
}
Albrecht Dold. Parametrized Borsuk-Ulam theorems.. Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 275-285. http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140122/